# SDR 4024

- Difficulty date: September 23, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N103AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0928
- Aircraft time: 3,760 hours, 3,020 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,760 hours, 3,020 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE, PILOT THOUGHT HE SAW AND SMELLED SMOKE, ARM REST FELT WARM, LANDED A/C SAFELY.  AIRCRAFT WAS INSPECTED, NO PROBLEM COULD BE FOUND, TEST FLEW A/C ALL SYSTEMS NORMAL, COULD NOT DUPLICATE PROBLEM.
